# SDR AALA201705249044

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 21,143 hours, 8,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION LEFT MAIN GEAR LIGHT REMAINED RED. AFTER CYCLING GEAR WAS ABLE TO GET GREEN LIGHT BOTH ON FORWARD ) UPPER PANELS. ACCOMPLISHED PSEU BITE TEST IAW AMM TASK 32-09-10-740-801, OPS CKS OK. IAW FIM 32-09-00-810-801 VISUALLY INSPECTED ALL PROX SWITCHES, MLG, AND WHEEL WELLS, NO DEFECTS NOTED. THE AIRCRAFT WAS GROUNDED.
